MATHEMATICA BOHEMICA, Vol. 124, No. 1, pp. 29-34 (1999)

Averages of quasi-continuous functions

Aleksander Maliszewski

Aleksander Maliszewski, Department of Mathematics, Pedagogical University, pl. Weyssenhoffa 11, 85–072 Bydgoszcz, Poland, e-mail:

Abstract: The goal of this paper is to characterize the family of averages of comparable (Darboux) quasi-continuous functions.

Keywords: cliquishness, quasi-continuity, Darboux property, comparable functions, average of functions

Classification (MSC2000): 26A15, 54C08

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004—2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition